Quadratic twist of an elliptic curve in a generalized Weierstrass equation over a function field

Authors

DOI:

https://doi.org/10.21015/vtm.v12i1.1739

Abstract

This paper mainly focuses on the construction of a quadratic twist for an elliptic curve represented in a generalized Weierstrass equation over the field Fq(t). The specific form of the quadratic twist, presented in the generalized Weierstrass equation, is determined by linear algebra approach and discussed in detail.

References

Adj, G., Ahmadi, O., & Menezes, A. (2019). On isogeny graphs of supersingular elliptic curves over finite fields. Finite Fields and Their Applications, 55, 268–283.

Calger, C. S. (2023). Elliptic curves over finite fields.

Chahal, J. S. (1988). Topics in number theory. The University Series in Mathematics, Plenum Press, New York.

Chahal, J. S., Soomro, A., & Top, J. (2014). A supplement to Manin’s proof of the Hasse inequality. Rocky Mountain J. Math., 44(5), 1457–1470. URL: https://projecteuclid.org/euclid.rmjm/1420071550

Flori, J.-P. (2012). Boolean functions, algebraic curves and complex multiplication. PhD thesis, Télécom ParisTech.

Griffon, R., & Ulmer, D. (2020). On the arithmetic of a family of twisted constant elliptic curves. Pacific Journal of Mathematics, 305(2), 597–640.

Hartshorne, R. (1977). Algebraic geometry. Springer-Verlag, New York.

Hayat, U., Ullah, I., Azam, N. A., & Azhar, S. (2022). A novel image encryption scheme based on elliptic curves over finite rings. Entropy, 24(5), 571.

Khalid, I., Shah, T., Almarhabi, K. A., Shah, D., Asif, M., & Ashraf, M. U. (2022). The spn network for digital audio data based on elliptic curve over a finite field. IEEE Access, 10, 127939–127955.

Landesman, A., & Litt, D. (2023). An introduction to the algebraic geometry of the putman–wieland conjecture. European Journal of Mathematics, 9(2), 40.

Pali, I. A., Soomro, M. A., Memon, M., Maitlo, A. A., Dehraj, S., & Umrani, N. A. (2023). Construction of an s-box using supersingular elliptic curve over finite field. Journal of Hunan University Natural Sciences, 50(7).

Park, S. W., & Wang, N. (2023). On the average of p-selmer ranks in quadratic twist families of elliptic curves over global function fields. International Mathematics Research Notices, p. rnad095.

Peter Roquette. (2018). The Riemann hypothesis in characteristic P in historical perspective. Springer Berlin Heidelberg, New York, NY.

Roquette, P. (2002). The Riemann hypothesis in characteristic $p$, its origin and development. I. The formation of the zeta-functions of Artin and of F. K. Schmidt. Mitt. Math. Ges. Hamburg, 21(2), 79–157.

Silverman, J. H. (2009). The arithmetic of elliptic curves. Graduate Text in Mathematics 106, second edn, Springer-Verlag, New York.

Silvestri, E. (2020). Elliptic curves with complex multiplication and applications to class field theory.

Soomro, M. (2013). Algebraic curves over finite fields. s.n.; University of Groningen Library [Host, S.l.; Groningen. OCLC: 846890796]. URL: http://irs.ub.rug.nl/ppn/35797039X

Tan, K.-S. (2023). The Frobenius twists of elliptic curves over global function fields. arXiv preprint arXiv:2301.00518.

Umrani, N. A., Pali, I. A., & Dahri, S. A. (2023). Construction of substitution boxes using finite fields. VFAST Transactions on Mathematics, 11(2), 01–15.

Washington, L. C. (2008). Elliptic curves. Discrete Mathematics and its Applications (Boca Raton), second edn, Chapman & Hall/CRC, Boca Raton, FL. URL: http://dx.doi.org/10.1201/9781420071474

Waterhouse, W. C. (1969). Abelian varieties over finite fields. Ann. Sci. École Norm. Sup. (4), 2, 521–560.

Downloads

Published

2024-03-25

How to Cite

Fida Hussain, Muhamad Afzal Soomro, Iqrar Ali Pali, Safia Amir Dahri, & Abdul Rehman Soomro. (2024). Quadratic twist of an elliptic curve in a generalized Weierstrass equation over a function field. VFAST Transactions on Mathematics, 12(1), 92–104. https://doi.org/10.21015/vtm.v12i1.1739